RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2011, Volume 94, Issue 1, Pages 86–91 (Mi jetpl1956)  

This article is cited in 1 scientific paper (total in 1 paper)

NONLINEAR DYNAMICS

Stabilization of chaotic oscillations in systems with a hyperbolic-type attractor

A. Yu. Loskutov, A. V. Popkova

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: It has been shown that the chaotic dynamics of systems with nearly hyperbolic-type attractors can be stabilized by periodic parametric perturbations.

Full text: PDF file (604 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2011, 94:1, 86–90

Bibliographic databases:

Received: 12.04.2011
Revised: 14.05.2011

Citation: A. Yu. Loskutov, A. V. Popkova, “Stabilization of chaotic oscillations in systems with a hyperbolic-type attractor”, Pis'ma v Zh. Èksper. Teoret. Fiz., 94:1 (2011), 86–91; JETP Letters, 94:1 (2011), 86–90

Citation in format AMSBIB
\Bibitem{LosPop11}
\by A.~Yu.~Loskutov, A.~V.~Popkova
\paper Stabilization of chaotic oscillations in systems with a hyperbolic-type attractor
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2011
\vol 94
\issue 1
\pages 86--91
\mathnet{http://mi.mathnet.ru/jetpl1956}
\transl
\jour JETP Letters
\yr 2011
\vol 94
\issue 1
\pages 86--90
\crossref{https://doi.org/10.1134/S0021364011130121}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294758400017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052414666}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl1956
  • http://mi.mathnet.ru/eng/jetpl/v94/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makarenko A.V., J. Exp. Theor. Phys., 123:4 (2016), 666–676  crossref  isi  elib  scopus
  • Письма в Журнал экспериментальной и теоретической физики Pis'ma v Zhurnal Иksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:246
    Full text:98
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019